Structure symplectique généralisée sur le fibré des connexions.

Impacto

Downloads

Downloads per month over past year

Castrillón López, Marco and Muñoz Masqué, Jaime (1999) Structure symplectique généralisée sur le fibré des connexions. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 328 (1). pp. 41-44. ISSN 0764-4442

[thumbnail of castrillón270pdf.pdf] PDF
Restringido a Repository staff only

299kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0764444299800093




Abstract

We prove that on the bundle of connections of an arbitrary principal bundle π: P → M there exists a canonical differential 2--form taking values in the adjoint bundle ;ing: adg:: ad P → M which defines a generalized symplectic structure and which verifies a property of “universal curvature”. The results of the present Note generalize those of [3] to an arbitrary Lie group.


Item Type:Article
Uncontrolled Keywords:symmetry properties;
Subjects:Sciences > Mathematics > Number theory
ID Code:24328
Deposited On:22 Jan 2014 18:05
Last Modified:18 Feb 2019 12:08

Origin of downloads

Repository Staff Only: item control page